# SDR HNAA2021030200074

- Difficulty date: February 12, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Bracket
- Condition: Gouged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD OTBD UPPER ATTACHMENT BRACKET IS GOUGED....REPAIRED PILOTS BULKHEAD OUTBOARD UPPER ATTACHMENT BRACKET IAW PIEDMONT EO1-53-21-0038. SEE TASK AND WIP ENTRIES FOR DETAILS
